# SDR 20000626SH008

- Difficulty date: May 23, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N508ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8008
- System (JASC): 2450 · AC Power Distribution System
- Part: Fuse
- Part number: ATC30
- Condition: Broken
- Location: F2
- Part time: 1,571 hours
- Component: Elec Dist Box, Lamar
- Component part number: MC012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST POWER TO NR 1 BUSS, TAB, NR 1 COMM, ETC.  FOUND F2 PUSH IN TYPE 30-AMP FUSE IN ELECTRICAL DISTRIBUTION BOX INTERMITTANT.  FUSE WAS NOT BLOWN, BUT PUSHING ON IT MADE CONTACT WITH A+.  TRYING TO REMOVE FUSE, IT BROKE A TAB OFF.  THERE WAS ARCING ON THE TAB THAT CAUSED THE INTERMITTANT. (X)
